I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1995, VOLUME 1, NUMBER 2, PAGES 455-469
In this article the functions are considered which have generalized derivative in Weyl's sense. The lower and upper estimates for the modules of smoothness of these derivatives are expressed in terms of the modules of smoothness of the function itself.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: October 3, 1997.